# SDR DALA2019090600136

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 17,638 hours, 2,200 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP TRACK FAIRING NB% 5 OVAL COVER MISSING. DEFERRED PER CDL 57-00-07 UNTIL COVER IS AVAILABLE TO REPLACED. LP 6160466
